Doctor insights on:
Going Off Seroquel
Can going off seroquel (quetiapine) cause flushes and sweats? I have had my hormones checked and it isn't menopause.
Haven't heard of it: but doesn't mean it can't happen to someone. There is a discontinuation syndrome for SSRI and SNRI antidepressants that includes electric shock feelings, anxiety, insomnia and GI symptoms, and I have seen a few patients experience similar symptoms after stopping Seroquel (quetiapine) and similar drugs. Also headache. But never had anyone with flushes and sweats, but all things are possible. If no relief,see MD ...Read more
Quetiapine (brand seroquel) is classified as an atypical antipsychotic medication. It is fda approved to treat schizophrenia, bipolar disorder, and as an adjunct with antidepressants in the treatment of major depressive disorder. Serious side effects include tardive dyskinesia, neuroleptic malignant syndrome, and metabolic syndrome with weight gain, risk of ...Read more
Husband going off seroquel (quetiapine) slowly started yesterday, how long to recover fully after completely off it. All exams of brain are great no damage. ?
???: This depends on why the seroquel (quetiapine) was given, and whether it's now being tapered because his physicians feel it is no longer needed. If he is just stopping the medication without consulting his physicians, whatever basic problem he had will continue or worsen. I hope he will talk with his physicians about this plan, and ask their advice. ...Read more
Varies: If it was helping your sleep and you did not taper down slowly and did not replace than it will take long time to feel better . Seroquel (quetiapine) not only helps with depression mood swings also hep with sleep .Not sure Trileptal you were taking for seizure or mood stopping suddenly have risk of seizure ...Read more
Wouldnt be able to: wouldnt be able to tell. A lot of things go into answering that. How much do you weigh, what is your experience on antipsychotics, have you taken them for a long time, what is it treating, is it regular release or extended release, are you taking anything else, how long have you been on seroquel, (quetiapine) what is your usual dosage, what are some of the other medications youve been on, etc etc. more ...Read more
Seroquel (quetiapine): If you did this intentionally to try to kill yourself, please go immediately to get help, call 911 or go to the ER. If this was unintentional, the amount 1050 mg is not much higher than the 800 mg maximum daily dose and unlikely to cause serious toxicity on its own (you could certainly be groggy/tired/sleep a long time). Without more information that is the most I can tell you. ...Read more
Is it normal if after taking a seroquel (quetiapine) to feel a cold feeling in your head like you can feel it going around?
I have a Personality and Unreality disorder and i take Seroquel (quetiapine) XR half of it no symptoms but does this disorder go away in time?
Antipsychotic: Seraquel xr is an extended release version of a drug called quetiapine fumarate. It's in a class of drugs sometimes used to treat schizophrenia. It can also be helpful as a mood stabilizer in bipolar disorder and as an adjunct to antidepressant therapy for major depression. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Off label use of seroquel
- How to wean off of seroquel?
- Tapering off of seroquel
- Ask a doctor a question free online
- How to taper off seroquel?
- Seroquel tapering off
- Coming off seroquel side effects
- Going off estrogen
- Talk to a psychiatrist online for free